Aa
A
A
A
Close
Sexual Health Community
13.4k Members
Avatar universal

I need an answer from an ctual docter !!

Im a 17 year old girl who has been sexually active for over a year now,
I was put on the Depo Provera injection 6 months ago but came off it last month because I started bleeding during sex.
And now after being off it for a month, still am bleeding during sex. It is not alot of blood but still enough to be extreemly annoying and embarrassing. I have gone to many different docters about this but none have given me an answer to why this may be hapening? And what i can do to stop it.
thanks
1 Responses
Avatar universal
there are no doctors on this forum. if you need a doctor...call yours and schedule an appointment.
Have an Answer?
Top Sexual Health Answerers
139792 tn?1498589250
Indore, India
Avatar universal
st. louis, MO
11369760 tn?1449507972
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dim the lights and break out the…eggs? These 10 foods will kick your sex drive into high gear.
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
The surprising benefits of getting busy
Pain, cramps and spotting — when should you call the doctor?
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.